# SDR SWAA105444

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 22,070 hours, 12,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END CAP EEPLS BROKEN.  REMOVED AND REPLACED END CAP PER MM.
